# SDR 2008UALA03651

- Difficulty date: July 1, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 63,305 hours, 18,288 cycles
- Engine: Pwa PW2037
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Pressure Switch
- Condition: Faulty
- Location: Hyd Ptu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

POWER TRANSFER UNIT STATUS MSG DISPLAYED.  PRESSURE SWITCH S10246 FAULTY.  REPLACED PRESSURE SWITCH S10246, OPS CHECKED NORMAL.
